# SDR SWAA2022072724543

- Difficulty date: June 30, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. RIGHT/Z-CHANNEL HAS CORROSION AROUND FASTENERS HOLE FROM STA 727B TO STA 767 RBL-22. / [01] FOUND EXFOLIATED CORROSION TO BE OUT OF LIMITS AS PER B737 SRM 53-00-53-1A-2;[02] RECIEVED NEW PART 146A7502-51; NEW PART WILL BE INSTALLED UNDER TASK CARD TTG8Q0043PN3;[03] REMOVED PART NUMBER: 146A7502-28 R/H ZEE ASSY;[04] VERIFIED STEPS 1; 2 AND 3.
